# SDR DALA2015020400913

- Difficulty date: February 1, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 49,424 hours, 26,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT SIGN IS INOPERATIVE.  REPLACED THE LAMPS.  OPS CHECKED GOOD.
